| Model Number |
V-GO 20 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: six devices were received and evaluated for the device fell off event complaint.All devices were received and inspected; due to the adhesive foam pad used condition, the original adhesion properties could not be verified.The complaint about these devices could not be confirmed.
Event or Problem Description
The patient reported that their v-go 20 device did not hold while showering.It was reported that the device is available for return to the manufacturer for evaluation.